# SDR SWIA200718317

- Difficulty date: June 10, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 18,880 hours, 26,648 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 1190AM1
- Part serial: AG299
- Condition: Failed
- Location: Cockpit
- Part time: 8,743 hours, 12,760 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, CAPTAINS ALTIMETER FAILED ALONG WITH ALTITUDE ALERTER.  BOTH DISPLAYS SHOW HEADING FLAGS.  ATC ADVISED WE WERE OFF COURSE AND ALTITUDE WAS NOT REPORTING.  RETURNED TO FIELD.  REPLACED CAPTAINS ALTIMETER WITH SERVICEABLE UNIT.  PERFORMED PITOT STATIC LEAK CHECK IAW MM 34-22-00.
